×

Found 226 Documents (Results 1–100)

On some recent applications of stochastic convex ordering theorems to some functional inequalities for convex functions: a survey. (English) Zbl 1387.39027

Brzdęk, Janusz (ed.) et al., Developments in functional equations and related topics. Selected papers based on the presentations at the 16th international conference on functional equations and inequalities, ICFEI, Będlewo, Poland, May 17–23, 2015. Cham: Springer (ISBN 978-3-319-61731-2/hbk; 978-3-319-61732-9/ebook). Springer Optimization and Its Applications 124, 231-274 (2017).
MSC:  39B62 26A51 26D10
PDFBibTeX XMLCite
Full Text: DOI arXiv

On convergence and efficiency in the resolution of systems of nonlinear equations from a local analysis. (English) Zbl 1353.65043

Amat, Sergio (ed.) et al., Advances in iterative methods for nonlinear equations. Cham: Springer (ISBN 978-3-319-39227-1/hbk; 978-3-319-39228-8/ebook). SEMA SIMAI Springer Series 10, 247-286 (2016).
MSC:  65H10
PDFBibTeX XMLCite
Full Text: DOI

Approximating independent set and coloring in random uniform hypergraphs. (English) Zbl 1173.05341

Ochmański, Edward (ed.) et al., Mathematical foundations of computer science 2008. 33rd international symposium, MFCS 2008, Toruń Poland, August 25–29, 2008. Proceedings. Berlin: Springer (ISBN 978-3-540-85237-7/pbk). Lecture Notes in Computer Science 5162, 539-550 (2008).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software